Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking growth hormone. Best method of regularly eating it? Side effects?

Hi. I am 32 year old male, with G6PD. I excercise regularly and I am considering taking Growth Hormone . Obviously there are numerous side effects associated with taking HGH and my question are: 1) How will the HGH interact with someone that has G6PD? 2) What is the best method of following up regularly on the effects of HGH? ( blood test etc...) 3) Is there a method of taking it under supervision, and who is the best professional to be supervising this? Thank you
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank you for your query.
You do not mention why you want to take growth hormone. As you have stated the possible side effects are numerous. I would approach something like this with great caution. Definitely do not attempt it on your own. The best is to see a specialist endocrinologist to advise you on this matter.
I trust this information is helpful to you.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor